I have a child that is 12 she has been on clonidine sence 2004 her other parent said on Friday the dr took her off of it then on sunday he said the dr told him by dr orders not to send the meds with her to my home I don't know what to do I don't know if it is safe for her to stop taking this and start back up all the time I don't wont her to get hurt what do I need to do cause I called social workers and they said cause I don't know if she is on it or off of it I cant fill a report I don't know what to do cause she hit a truck that she didn't see with her bike over the weekend cause she said she didn't see it there the med is used to treat ADD\ADHD can some one give me some advice please a parent that is very concerned
Well, the med is not really one that is a mainstream use for ADHD. It "Helps tics. Helps severe hyperactivity and impulsivity. May need 1-2 weeks to build up. Does not cut appetite. Invented to treat hypertension. Has been used to treat opiate and/or nicotine withdrawal." and, It is "Very sedating. May lower blood pressure, dizziness" Partial effect on attention. Taper off slowly to avoid rebound hypertension or agitation."
Really hard to believe that they would have put a 4 year old on this! If anything it would have contributed to not seeing the truck due to its sedating effect. Hopefully, she finally has a doc who is willing to due more then just sedate her. I would assume that she will get a new med, once this is out of her system. Feel free to ask me any more questions about ADHD or her meds over here - http://www.medhelp.org/forums/ADD---ADHD/show/175
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.